# SDR R61A201308150756

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CROSSBEAM AT FRAME 14 CORRODED.  MX R & R CROSSBEAM IAW SRM 51-40-2, 51-43-03, 51-41-01, 51-43-01.
